*For my own sake I want to document how this new med is going. How I am doing. If to don't care to read...don't!
Wednesday evening I took Saphr.is for the first time. It was horrible. My pdoc warned me she was concerned the taste would be an issue. She wasnt joking. Sublingual bullshit is wht it was. The side effect was horrendous! !
I woke up Thursday in a very BAD space. Read previous post. I deleted half of it. Suffice to say it was probably one of the closest days I have had to throwing in the towel and just being down with everything. There is no hiding the fact that I was more than done with life, feeling hopeless and suicidal. At one point I contemplated calling my therapists office. And decided it would be a waste of my time. If she was free or when she would be she would just be optimistic and tell me to do the things I know to do. Depression sux! And ind those moments 'knowing' is not helpful. And since I really didn't want to here her optimistic and other shit I didn't call her. The other hold back is...in fear of actually telling her how bad things really were.
They still are today. And I'm not so sure I will make it to work.
The 2nd dose was just as bad as the first. My tongue has a burned taste/feel and I can't get enough to drink or enough ICE!!! My head is killing me. Throbbing ...depression or meds? Idk! Continue to be light-headed and tired. Dead weight tired.
Hard to say what the effects are. What are withdrawal effects from previous medication. What are just plain severe depression. I do know it isn't in my best interest or my customers for me to work. However, I'm struggling with loosing the $ aspect of the OT. I generally call in sick at the drop of a hat and don't worry about the $ aspect. I had a very hard time concentrating at work last night and made MANY mistakes. And bc of that I need to weigh the benefits.
I don't have the urges or impulsive nature tht I did yesterday. I am also still in bed. I will go shower and pray for a calm that is needed to make it till this evening. I'm on late night pms again all next week.